4 results for Nonlinear PDE.

Parameters for your search query:
Keyword    Nonlinear PDE

Open AccessArticle
Export: RIS | BibTeX | EndNote
Laplace Differential Transform Method for Solving Nonlinear Nonhomogeneous Partial Differential Equations
Turkish Journal of Analysis and Number Theory. 2020, 8(5), 91-96. DOI: 10.12691/tjant-8-5-2
Pub. Date: October 15, 2020Views: 42Downloads: 207
Open AccessArticle
Export: RIS | BibTeX | EndNote
Tan-Cot Method to Solve (2+1)-Dimensional Bogoyavlenskii System and Konopelchenko-Dubrovsky Coupled System
American Journal of Numerical Analysis. 2013, 1(1), 32-35. DOI: 10.12691/ajna-1-1-5
Pub. Date: December 12, 2013Views: 12218Downloads: 6888
Open AccessArticle
Export: RIS | BibTeX | EndNote
Application of the He’s Semi-inverse Method for (2 + 1)-Dimensional Nonlinear PDEs
Journal of Mathematical Sciences and Applications. 2013, 1(2), 29-31. DOI: 10.12691/jmsa-1-2-3
Pub. Date: September 30, 2013Views: 13898Downloads: 8677
Figure of 2
Open AccessArticle
Export: RIS | BibTeX | EndNote
The (G’/G)-Expansion Method and Traveling Wave Solutions for Some Nonlinear PDEs
American Journal of Mathematical Analysis. 2013, 1(3), 28-32. DOI: 10.12691/ajma-1-3-1
Pub. Date: May 26, 2013Views: 13111Downloads: 7333
Results: sort by Relevance

Filter by

Date

Published between:

and

Subjects


Journals




Article Types